Thank you for choosing DoctorSpring.
The white patches on your arms and knees would not be related to your heroin use and could be coincidental. Please can you give me more information about the patches.
Do you have itching at the site of the patches? are they increasing in no or in size? Did they all appear at the same time?
Also could you upload few images of the patches on your hands and knees so that I could give you a more definite diagnosis as to what it is and what you should do.
Please reply as a follow up with the uploaded images.
Patient replied :
Dr. Kruti Jobanputra Banodkar,
Weeks after the drug taking a dot did appear on my right arm, the arm where the needle poked by accident not deep though. I do think it itched then and know the only dot seen always is above my right knee. The dot above my right knee seems to feel like it wants to push out of my skin and is not painful. Please suggest and any advice that may get rid of the dot/ dots the ones on my arm are seen usually if I'm cold temperature wise.
You seem to be having a hypopigmented patch which could occur due to the needle that might have been injected in. We refer to it as post inflammatory hypopigmentation , which means that there is reduction in the normal skin pigment following an inflammatory stimulus, in your case could be the injection.
The treatment to regain the color back would be application of tacrolimus ointment twice a day for two weeks on the affected areas.
It will take a few months to regain the color back.
Please let me know if you have any queries.